# SDR BB05047

- Difficulty date: June 24, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N649US
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT FLOOR STRIP NEAR MID LEFT LAV INOPERATIVE.  MAINTENANCE REINSERTED A LOOSE WIRE TO A LAMP SOCKET.
